Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of the complex inversion formula for the Laplace transformation


Author: P. G. Rooney
Journal: Proc. Amer. Math. Soc. 5 (1954), 385-391
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062268-5
MathSciNet review: 0062268
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. T. Copson, Theory of functions of a complex variable, Oxford, 1935.
  • [2] G. Doetsch, Theorie und Anwendung der Laplace Transformation, Berlin, Springer, 1937.
  • [3] W. Magnus and F. Oberhettinger, Special functions of mathematical physics, New York, Chelsea, 1949.
  • [4] D. V. Widder, The Laplace transform, Princeton, 1941. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062268-5
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society